... anxiety). I am terrified of gaining weight! I am already taking Pristiq 50 mg in the morning and hydroxyzine pamoate in the afternoon. Should I worry about weight gain?
I've taken vistaril, after a while I got a "moon face" from it. But no other weight gain.
It can make you sleepy, so careful when driving. xx
I've taken 25mg twice a day for 3 years. Have not gained any weight.
Just started hydroxyzine while tapering; does absolutely nothing. Decided my doc is not too interested in me, I could be wrong, however I am not a challenge for him. 72 yr old female with chronic pain. No opioids, just cymbalta for ten years weaning off benzo 10 yrs
Hydroxyzine: Incidence not reported: Decreased appetite
Pristiq: Common (1% to 10%): Increased weight, decreased weight
Two out of three!
So far no
No, you don't have to worry about weight gain. It is an antihistamines or some sort of allergy med. It will take 3 to 5 weeks to work and you'd probably need a higher dosage. It is kind of like a pill that they give you that never works. All the doctors are scared to give you what you need because of lawsuits. It might under long, long term help. Yet I have never heard of it actually working. I ask for something else if I were you. Good luck, good doctors are hard to find.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.